# SDR IPXA3B79348

- Difficulty date: June 20, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141U547022
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, BS 380 LT UPPER DECK FLOORBEAM ONE FASTENER HOLE FOUND CRACKED AT 4TH LAYER FROM AFT.   BS 380 FLOORBEAM WEB REPAIRED IAW RI53-15-10232, REV A & 5310-51314-A, CLASSIFIED AS A MAJOR REPAIR.
